# SDR JYDR20170511031

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: SB3251601
- Part serial: EAC0091
- Condition: Chipped
- Location: Main Rotor Head
- Part time: 1,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD WAS IN  FOR SCHEDULED OVERHAUL. ON DISASSEMBLY,  FOUND THE INNER RACE OF ONE BEARING ON THE HORIZONTAL AXIS OF THE VERTICAL HINGE ASSEMBLY HAD FOUR CHIPS. TWELVE ROLLERS THAT CONTACTED THE CHIPPED INNER RACE WERE DAMAGED BY RUBBING.
